Ueber Transformationen partieller Differentialgleichungen.

Paul Stäckel

Journal für die reine und angewandte Mathematik (1895)

  • Volume: 114, page 116-142
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Stäckel, Paul. "Ueber Transformationen partieller Differentialgleichungen.." Journal für die reine und angewandte Mathematik 114 (1895): 116-142. <http://eudml.org/doc/148941>.

author = {Stäckel, Paul},
journal = {Journal für die reine und angewandte Mathematik},
pages = {116-142},
title = {Ueber Transformationen partieller Differentialgleichungen.},
url = {http://eudml.org/doc/148941},
volume = {114},
year = {1895},

AU - Stäckel, Paul
TI - Ueber Transformationen partieller Differentialgleichungen.
JO - Journal für die reine und angewandte Mathematik
PY - 1895
VL - 114
SP - 116
EP - 142
UR - http://eudml.org/doc/148941
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.